# SDR 29GA94152112811A

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 32,057 hours, 37,264 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE C-1 INSPECTION DISCOVERED LEFT EMERGECNY EXIT OUTER HANDLE WILL NOT SPRING OPEN.  LUBRICATED LEFT EMERGENCY EXIT OUTER HANDLE.  OUTER HANDLE OPEN AND CLOSED NORMALLY.
